# SDR AALA201905299001

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 29,525 hours, 11,682 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS POSSIBLE UNCOMMANDED FUEL TRANSFER FROM RIGHT MAIN TANK TO CENTER TANK OF 500LBS DURING INITIAL CLIMB WITH FUEL IN ALL 3 TANKS AND ALL FUEL PUMPS ON FUEL DECREASED 500 LBS ON RT MAIN TANK INDICATION. A COMPARISON OF FUEL USED VS FUEL ON BOARD AT DEPARTURE CONFIRMED TOTAL FUEL INDICATION CORRECT. APPEARS FUEL TRANSFERED FROM RT TANK TO CTR TANK. MAINTENANCE ACCOMPLISHED FUEL QTY IND INCORRECT FIM 28-41-00 BITE CHECK OF FQPU, SHOWED NO EXISTING FAULTS OR LAST LEG FAULT / ACCOMPLISHED CQI GROUND TEST, TEST PASSED. CHECKED CAPACITANCE ON FQPU WITH SAME QTY IN # 1 AND # 2 TANKS, CAPACITANCE READS THE SAME. SUMPED AND REMOVED WATER FROM TANKS, PUMPED FUEL INTO AND OUT CTR TANK AND FLOW OF FUEL WAS THE SAME FROM CENTER. ALL CHECKS NORMAL.
